# SDR UIEA2016062700521

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Part number: 2201031
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITION PACK HOT AIR SUPPLY TUBE, PN 220103 IS CRACKED.  AIR CONDITION PACK HOT AIR SUPPLY TUBE REPLACED IAW AMM 21-51-10.
